Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 19, Issue.: 4

Original Research Article

ON INVARIANT SUBMANIFOLDS OF LORENTZIAN β-KENMOTSU MANIFOLD

 

D. NIRMALA1, M. S. SIDDESHA2 AND C. S. BAGEWADI1*
1Department of Mathematics, Kuvempu University, Shankaraghatta - 577 451, Shimoga, Karnataka, India.
2Department of Mathematics, New Horizon College of Engineering, Bangalore, Karnataka, India.

Abstracts

In this paper, we find the necessary and sucient conditions for invariant submanifolds of Lorentzian β-Kenmotsu manifold to be totally geodesic.

Keywords :

Lorentzian β-Kenmotsu manifold; invariant submanifold; totally geodesic.